MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN915317
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The event occurred on (b)(6) 2022.It was reported that prior to insertion during calibration, "it did not fit and the calibration didn't happen".Upon further communication on (b)(6) 2022, the customer stated that the patient had expired.Multiple inquiries surrounding the event and death were made.On (b)(6) 2023, the customer stated "the device didn't cause or contribute to the patient's death.We will not answer other questions due to the protection of patient and doctor data".If teleflex receives additional information on this event, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Upon investigation of the returned sample, it was found that the malfunction was not reportable; therefore, the initial mdr submitted on 04 jan 2023 should be retracted.Other remarks: n/a and corrected data: n/a.

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key16095818
Report Number3010532612-2023-00005
Device Sequence Number6651662
Product Code DSP
UDI-Device Identifier10801902161892
UDI-Public10801902161892
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberIPN915317
Device Catalogue NumberIAB-05830-LWS
Device Lot Number18F21L0039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown